Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 288, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 2, 2018, 4:56 PM EDT for Jasper County, Morgan County, Putnam County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2018, 4:56 PM EDT (20:56 UTC)
- Expired
- Aug 2, 2018, 5:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jasper County, GA, Morgan County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 86 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
685 WUUS52 KFFC 022056 SVRFFC GAC159-211-237-022130- /O.NEW.KFFC.SV.W.0288.180802T2056Z-180802T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Peachtree City GA 456 PM EDT THU AUG 2 2018 The National Weather Service in Peachtree City has issued a * Severe Thunderstorm Warning for... Southeastern Morgan County in north central Georgia... Northwestern Putnam County in central Georgia... Northeastern Jasper County in central Georgia... * Until 530 PM EDT. * At 455 PM EDT, a severe thunderstorm was located over Central Georgia Experiment Stn, or 9 miles northwest of Eatonton, moving northeast at 20 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Madison, Shady Dale, Godfrey and Central Georgia Experiment Stn. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. If you see wind damage...hail or flooding...wait until the storm has passed...and then call the National Weather Service toll free at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA. && LAT...LON 3335 8351 3338 8361 3361 8356 3350 8332 TIME...MOT...LOC 2055Z 209DEG 18KT 3340 8353 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$
1 follow-up statement
007
WWUS52 KFFC 022121
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
521 PM EDT THU AUG 2 2018
GAC159-211-237-022131-
/O.EXP.KFFC.SV.W.0288.000000T0000Z-180802T2130Z/
Morgan GA-Putnam GA-Jasper GA-
521 PM EDT THU AUG 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN...
NORTHWESTERN PUTNAM AND NORTHEASTERN JASPER COUNTIES WILL EXPIRE AT
530 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3335 8351 3338 8361 3361 8356 3350 8332
TIME...MOT...LOC 2121Z 209DEG 18KT 3351 8346
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 2:56 PM EDT, 2 hours earlier.
Area forecast discussion, Aug 2, 2:56 PM EDT, 2 hours before
Area Forecast Discussion National Weather Service Peachtree City GA 256 PM EDT Thu Aug 2 2018 .SHORT TERM /Tonight through Friday Night/... Models are still in good agreement that the deep upper level longwave trough will remain nearly stationary to the west of the area over the Mississippi River Valley through tonight. On Friday, the trough will finally begin to weaken and lift northeastward away from the area, and the associated surface boundary will wash out. North and central Georgia will remain under the influence of southwesterly upper level flow ahead of the trough, which will keep deep tropical moisture in place over the area into Friday morning. PWAT values range from between 1.8 and 2.2 inches across north and central Georgia today, and will decrease to between 1.4 and 1.8 inches on Friday as the upper trough begins to weaken and southwest flow diminishes. Several shortwaves embedded within the moist flow will continue to move northeastward through our area which will keep rain chances high through the end of the week. Model guidance is showing some modest instability as these impulses move across the forecast area, with the highest values in eastern Georgia. Thunderstorms embedded within the showers will be most likely in areas where brief breaks occur in the cloud coverage this afternoon. With some remaining uncertainty, have maintained chance of thunder through this evening followed by a slight chance of thunder on Friday. Some flash flooding impacts have already been observed in association with this system, and the concern could increase as both the soils remain saturated. With the flow remaining parallel to storm motion, training of heavy precipitation could occur which will enhance the risk for flash flooding through early Friday morning. As a result, the Flash Flood Watch will continue as it is. Because of the widespread rain and increased cloud coverage, daytime high temperatures will remain below average for this time of year, especially on Thursday. Highs on Thursday will struggle to get out of the 70s while highs on Friday will be in the low to mid 80s throughout the region. Nighttime low temperatures will stay around normal with lows in the upper 60s and low 70s. King && .LONG TERM /Saturday through Thursday/... Did not make any fundamental changes to the previous Extended Forecast trends. Medium-range models still in pretty good agreement through the first half of next week and consistent with recent runs showing high pressure, both surface and aloft, building back into the region from the western Atlantic. This nudges the upper trough that has been plaguing the region back to the northwest and returns the forecast area to a more summertime regime of scattered diurnal convection and near normal temperatures. Ridging reaches a maximum over the area early in the week and then flattens as upper-level trough begins digging back into the eastern U.S. Still some divergence between the models concerning the evolution of this trend so I am not inclined to push POPs past Chance category yet that far out in the period. 20 && AVIATION... 18Z Update... Numerous showers and scattered thunderstorms will continue as the moist pattern remains in place through the period. Showers are currently ongoing across TAF sites and thunderstorms are most likely to occur this afternoon and early evening. Ceilings at mainly 015-025 are expected this afternoon/evening before dropping back down to IFR ceilings overnight tonight. Vsbys will similarly drop overnight tonight to the 2-4 SM range. Winds will be out of the SE at 6 kts or less this afternoon and evening until shifting to SW overnight. Gusts between 15-25 kts are also possible in and around any thunderstorms that occur. //ATL Confidence...18Z Update... Medium confidence on ceilings. Medium to high confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 69 82 70 87 / 90 50 40 40 Atlanta 69 82 71 87 / 70 40 30 40 Blairsville 65 79 65 82 / 80 60 40 40 Cartersville 68 83 69 87 / 50 40 30 40 Columbus 71 84 72 89 / 60 40 30 40 Gainesville 69 81 69 86 / 90 50 40 40 Macon 70 84 71 89 / 70 50 30 40 Rome 68 85 69 87 / 40 40 30 40 Peachtree City 69 84 70 88 / 60 40 30 40 Vidalia 72 86 73 90 / 80 60 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for the following zones: Banks...Barrow...Bartow...Butts...Carroll...Catoosa... Chattahoochee...Chattooga...Cherokee...Clarke...Clayton...Cobb... Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette... Floyd...Forsyth...Gilmer...Gordon...Greene...Gwinnett...Hall... Haralson...Harris...Heard...Henry...Jackson...Jasper...Lamar... Lumpkin...Madison...Meriwether...Monroe...Morgan...Murray... Muscogee...Newton...North Fulton...Oconee...Oglethorpe... Paulding...Pickens...Pike...Polk...Putnam...Rockdale...South Fulton...Spalding...Talbot...Taliaferro...Towns...Troup... Union...Upson...Walker...Walton...White...Whitfield...Wilkes. && SHORT TERM...King LONG TERM....20 AVIATION...King
Hazardous weather outlook, Aug 2, 11:50 AM EDT, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1150 AM EDT Thu Aug 2 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1150 AM EDT Thu Aug 2 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Flash Flood Watch remains in effect through Friday morning. Flooding will be the primary weather hazard through tonight, but a few strong storms, or an isolated severe thunderstorm, cannot be ruled out. The potential for localized flooding is high, especially in urban centers, low lying areas and poor drainage areas where moderate to heavy rain persists for extended periods of time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered showers and thunderstorms are expected each day. Widespread severe weather is not anticipated. However, the potential for localized flooding will still exist. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 2, 2:25 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
225 PM EDT THU AUG 2 2018
GAZ083-084-096-097-109-021915-
Wilkinson GA-Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-
225 PM EDT THU AUG 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...WESTERN
LAURENS...BLECKLEY...DODGE AND SOUTHEASTERN TWIGGS COUNTIES UNTIL 315
PM EDT...
At 225 PM EDT...a strong thunderstorm was over Roddy, or 8 miles east
of Cochran...moving north at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Dublin, Cochran, Eastman, Jeffersonville, Chester, Dexter, Dudley,
Cadwell, Rhine, Chauncey, Rentz, Danville, Montrose, Allentown,
Union, Dubois, Plainfield, Empire, Roddy and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3196 8327 3213 8331 3214 8331 3216 8332
3218 8329 3222 8333 3239 8338 3274 8336
3269 8287 3217 8295 3195 8325
TIME...MOT...LOC 1825Z 187DEG 28KT 3234 8323
WIND...40MPHSpecial weather statement, Aug 2, 2:37 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
237 PM EDT THU AUG 2 2018
GAZ097-098-109>113-021915-
Toombs GA-Wheeler GA-Telfair GA-Treutlen GA-Montgomery GA-Laurens GA-
Dodge GA-
237 PM EDT THU AUG 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TOOMBS...WHEELER...
TELFAIR...SOUTHWESTERN TREUTLEN...MONTGOMERY...SOUTHEASTERN LAURENS
AND SOUTHEASTERN DODGE COUNTIES UNTIL 315 PM EDT...
At 237 PM EDT...a line of strong thunderstorms was along a line
extending from Milan to near Horse Creek Wma to near Nicholls...and
moving northeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
McRae, Alamo, Mount Vernon, Helena, Lumber City, Glenwood, Milan,
Uvalda, Ailey, Scotland, Alston, Towns, Horse Creek Wma, Spring Hill,
Cedar Grove, McNatt Falls, Jay Bird Springs, English Eddy, Cedar
Crossing and Jordan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3179 8291 3202 8315 3218 8295 3247 8290
3225 8259 3195 8223 3192 8225 3194 8228
3194 8238 3196 8238 3195 8239 3197 8244
3196 8250 3195 8248 3195 8249 3196 8253
3196 8257 3193 8259 3192 8268 3178 8286
TIME...MOT...LOC 1837Z 203DEG 34KT 3202 8306 3181 8283 3158 8266
WIND...40MPHSpecial weather statement, Aug 2, 3:13 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT THU AUG 2 2018
GAZ073-074-084-085-097-022000-
Wilkinson GA-Washington GA-Baldwin GA-Johnson GA-Laurens GA-
313 PM EDT THU AUG 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILKINSON...SOUTHERN
WASHINGTON...EASTERN BALDWIN...NORTHWESTERN JOHNSON AND NORTHWESTERN
LAURENS COUNTIES UNTIL 400 PM EDT...
At 312 PM EDT...a strong thunderstorm was over Chappells Mill, or 10
miles northwest of Dublin...moving north at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Dublin, Sandersville, Tennille, Harrison, Toomsboro, Oconee,
Deepstep, Riddleville, Hebron, Chappells Mill, Tuckers Crossroad and
Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3254 8290 3262 8317 3305 8310 3306 8309
3296 8262
TIME...MOT...LOC 1912Z 202DEG 30KT 3266 8301
WIND...40MPHSpecial weather statement, Aug 2, 3:45 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
345 PM EDT THU AUG 2 2018
GAZ061-062-074>076-022030-
Jefferson GA-Washington GA-Hancock GA-Glascock GA-Warren GA-
345 PM EDT THU AUG 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...WASHINGTON...EASTERN
HANCOCK...GLASCOCK AND SOUTHWESTERN WARREN COUNTIES UNTIL 430 PM
EDT...
At 345 PM EDT...a line of strong thunderstorms was along a line
extending from near Sandersville to near Riddleville...and moving
north at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Sandersville, Gibson, Wrens, Davisboro, Stapleton, Avera, Mitchell,
Edge Hill, Edgehill, Hamburg State Park, Shoals, Downs, Jewell,
Warthen, Beall Springs, Mayfield, Grange, Stapletons Crossroads and
Agricola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3346 8285 3314 8229 3287 8256 3303 8293
TIME...MOT...LOC 1945Z 200DEG 33KT 3300 8289 3286 8267
WIND...40MPHSpecial weather statement, Aug 2, 4:29 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
429 PM EDT THU AUG 2 2018
GAZ039-051-061-062-075-022115-
Taliaferro GA-Wilkes GA-Hancock GA-Glascock GA-Warren GA-
429 PM EDT THU AUG 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN WILKES...
NORTHEASTERN HANCOCK...NORTHERN GLASCOCK AND WARREN COUNTIES UNTIL
515 PM EDT...
At 429 PM EDT...a strong thunderstorm was over Norwood, or near
Warrenton...moving northeast at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Washington, Warrenton, Crawfordville, Norwood, Sharon, Camak,
Springfield, Ficklin, Cadley, Lundberg, Beall Springs, Mayfield,
Holliday Park, Aonia, Powelton, Barnett, Rocky Creek Fire Dept.,
Reese, Lyneville and Raytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
3364 8258 3363 8262 3362 8262 3361 8265
3359 8265 3344 8259 3339 8255 3333 8255
3333 8253 3326 8263 3336 8296 3375 8292
3368 8251 3365 8250
TIME...MOT...LOC 2029Z 209DEG 31KT 3342 8272
WIND...40MPHSpecial weather statement, Aug 2, 4:30 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
430 PM EDT THU AUG 2 2018
GAZ086-022100-
Emanuel GA-
430 PM EDT THU AUG 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EMANUEL COUNTY UNTIL
500 PM EDT...
At 430 PM EDT...a strong thunderstorm was over Garfield, or 13 miles
southwest of Millen...moving north at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Twin City, Garfield, Canoochee and Three Points.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3259 8202 3258 8227 3282 8226 3281 8225
3281 8223 3280 8221 3281 8219 3281 8217
3282 8215 3280 8214 3266 8208 3262 8201
TIME...MOT...LOC 2030Z 184DEG 31KT 3268 8212
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:09 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 51 min |
| Aug 1, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Oconee | 40 min |
| Aug 1, 8:29 PM EDT | Tornado Warning | FFC | Clarke, Jackson, Madison, Oconee | 46 min |
| Aug 1, 8:36 PM EDT | Special Weather Statement | FFC | Wilkes | 24 min |
| Aug 1, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 30 min |
| Aug 1, 9:16 PM EDT | Tornado Warning | FFC | Clarke, Madison, Oglethorpe | 16 min |
| Aug 1, 9:31 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 29 min |
| Aug 1, 9:36 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 60 hr |
| Aug 1, 9:55 PM EDT | Special Weather Statement | FFC | Madison | 35 min |
| Aug 2, 11:13 AM EDT | Flash Flood Warning | FFC | Floyd | 6 hr |
| Aug 2, 12:46 PM EDT | Special Weather Statement | FFC | Telfair | 44 min |
| Aug 2, 1:28 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 47 min |
| Aug 2, 1:30 PM EDT | Special Weather Statement | FFC | Toombs | 45 min |
| Aug 2, 2:03 PM EDT | Special Weather Statement | FFC | Dodge | 27 min |
| Aug 2, 2:25 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens | 50 min |
| Aug 2, 2:37 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 38 min |
| Aug 2, 3:13 PM EDT | Special Weather Statement | FFC | Washington | 47 min |
| Aug 2, 3:45 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 45 min |
| Aug 2, 3:56 PM EDT | Tornado Warning | FFC | Jasper, Jones, Putnam | 34 min |
| Aug 2, 4:08 PM EDT | Tornado Warning | FFC | Butts, Jasper, Monroe | 37 min |
| Aug 2, 4:25 PM EDT | Tornado Warning | FFC | Jasper, Putnam | 35 min |
| Aug 2, 4:29 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 46 min |
| Aug 2, 4:30 PM EDT | Special Weather Statement | FFC | Jenkins | 30 min |
| Aug 2, 4:37 PM EDT | Flash Flood Warning | FFC | Floyd | 6 hr |
| Aug 2, 4:41 PM EDT | Tornado Warning | FFC | Butts, Jasper, Newton | 34 min |
| Aug 2, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 33 min |
| Aug 2, 5:22 PM EDT | Special Weather Statement | FFC | Wilkes | 38 min |
| Aug 2, 5:35 PM EDT | Special Weather Statement | FFC | Fayette | 40 min |
| Aug 2, 5:42 PM EDT | Special Weather Statement | FFC | Morgan | 48 min |
| Aug 2, 6:05 PM EDT | Flash Flood Warning | FFC | Coweta, Fayette, Fulton, Meriwether, Pike, Spalding | 6 hr |
| Aug 2, 7:06 PM EDT | Special Weather Statement | FFC | Clayton | 54 min |
| Aug 2, 7:47 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry | 6 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.